Envelopes of Continuous, Plurisubharmonic Functions.

Eric Bedford

Mathematische Annalen (1980)

  • Volume: 251, page 175-184
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bedford, Eric. "Envelopes of Continuous, Plurisubharmonic Functions.." Mathematische Annalen 251 (1980): 175-184. <http://eudml.org/doc/163434>.

author = {Bedford, Eric},
journal = {Mathematische Annalen},
keywords = {envelopes; plurisubharmonic functions; upper semicontinuous regularization},
pages = {175-184},
title = {Envelopes of Continuous, Plurisubharmonic Functions.},
url = {http://eudml.org/doc/163434},
volume = {251},
year = {1980},

AU - Bedford, Eric
TI - Envelopes of Continuous, Plurisubharmonic Functions.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 175
EP - 184
KW - envelopes; plurisubharmonic functions; upper semicontinuous regularization
UR - http://eudml.org/doc/163434
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.